# SDR SWAA2022022137391

- Difficulty date: July 10, 2018
- Submitted: February 21, 2022
- Operation: Air carrier
- Aircraft: N8322X
- Make and model: Boeing 737-8H4
- Aircraft serial: 36997
- Aircraft time: 21,120 hours, 9,138 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Aft Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPT; LH Z ANGLE CORRODED BETWEEN BS727H AND BS727J. / AFT CARGO COMPARTMENT LH Z ANGLE REMOVED AND STA 727-847; FABRICATED NEW Z ANGLE ; AND INSTALLED NEW Z ANGLE FROM BS727-847; S SPLICES INSTALLED 1ST AT BS. 727F+10'; AND 2ND AT BS 727J+ 6' IAW SRM 53-00-53-2R-5 AND BOEING DWG 146A7502 REV-. ORIGINAL .040; LOSS .013 REMAINING MATERIAL .027 OUT OF LIMITS.
